# SDR N6WA2012090201

- Difficulty date: September 2, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 18,459 hours, 12,581 cycles
- Engine: Ge CF348C5B1
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Out Of Position
- Location: Bleed Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT BLEED WARNING MESSAGE.  REPOSITIONED AND RESECURED BLEED DUCT LEAK DETECTION LOOPS IAW AMM 36-21-00.  RESECURED HEAT EXCHANGER DUCT CONNECTIONS IAW AMM 21-51-06, PERFORMED LEAK CHECK OF NR 1 PACK SYS IAW AMM 21-51-06.  NO LEAKS NOTED. PERFORMED OPS TEST OF PRESSURE.
